Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Child with Nephritic syndrome, treated with steroids, has cough and Albumin shows 1+. What range Alumin in urine is dangerous?

My son is 06 years old.He was treated for nephritic syndrome twice .He was treated with steroid ..for the last 03 months and then when we test the report shows some times traces ,some times +1 some times Nil.... yesterday he has cough and cold and again the albumin shows 1+....he is under Homeao Treatment... Till what range of alumin in urine it is dangerous
Asked On : Tue, 26 Feb 2013
Answers:  2 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for writing to health care magic.

You need not worry about trace and 1+

only if you get a 3+ or 4+ and consistently the child needs to be treated with steroids........

You may contact me with further details on the following URL...........

In such scenario the questions are directly forwarded to me .............. and I can answer your queries regarding your kid online regularly.

Hope this helps.
Take care

Dr Y V Siva Sankara Murty
Associate Professor of Pediatrics

Answered: Wed, 27 Feb 2013
I find this answer helpful
Pediatrician, Cardiology Dr. Pradeep Kumar's  Response
You have mentioned that your son was treated for nephritic syndrome. I presume it is a typing mistake as nephrotic syndrome has a tendency to recur and steroid is the treatment.
Cough, cold, fever or other infection may precipitate the albuminuria.
In case of nephrotic syndrome relapse is defined as 3-4+ proteinuria plus edema.
1+ albumin in urine is not significant and does not need any treatment.
Monitor daily the urinary albumin and if it increases then consult your doctor.
Answered: Thu, 28 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor